Sunday, April 4, 2021
Home World They investigate the death of a teacher in Marbella due to a...
- Advertisement -

They investigate the death of a teacher in Marbella due to a brain hemorrhage after receiving the AstraZeneca vaccine


The 43-year-old woman had no previous pathologies and went to the emergency room with a severe headache that the doctors attributed to the side effects of the vaccine

Facade of the Quirn Salud Marbella hospital.
QUIRN

  • P&R.

    AstraZeneca Vaccine: Why has it been discontinued? What will happen from now on?

  • - Advertisement -

    Coronavirus.

    Covid-19 vaccination schedule: order of groups and vaccines

A 43-year-old teacher with no previous pathologies died this Monday in Marbella from a brain hemorrhage, after receiving the AstraZeneca vaccine on March 3, reports Sure.

The woman went to the emergency room of the Quirn Health Hospital hours after receiving the injection, she suffered from a severe headache and general malaise, symptoms that were initially attributed to the side effects of the Covid-19 vaccine.

On Friday he returned to the hospital when he did not notice improvement and, after two TAC, the doctors found a massive hemorrhage.

- Advertisement -

During an operation to drain the hemorrhage, they discovered a cerebral edema. After his death, a test of Covid, which was negative.

According to sources consulted by Sure, the case has been brought to the attention of the Spanish Medicines Agency, as well as the European, a protocol established after the suspension, for two weeks, of the administration of the vaccine developed by AstraZeneca , following the notification of several cases of

cerebral venous thrombosis, which are very rare in the general population.

According to the criteria of

The Trust Project

Know more





Source site www.elmundo.es

- Advertisement -
RELATED ARTICLES
- Advertisement -

LEAVE A REPLY

Please enter your comment!
Please enter your name here

- Advertisment -

Most Popular

Recent Comments

- Advertisement -